# SDR DALA2023032002075

- Difficulty date: March 17, 2023
- Submitted: March 20, 2023
- Operation: Air carrier
- Aircraft: N543US
- Make and model: Boeing 757251
- Aircraft serial: 26490
- Aircraft time: 82,638 hours, 30,985 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Unknown
- Condition: Unknown
- Location: Unknown
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 5643 DOOR 4L UPPER FORWARD CM FOLLOWER BEARING BROKEN. CORRECTIVE ACTION: REMOVE AND REPLACE THE FWD UPPER LATCH CAM ROLLER B757 AMM 52-11 -00. ADJ. AND OPS CH. GD. (9462370)
